1
2
3
The More You Know Live class Best of 2018
Today's Schedule
Westside schedule
5:30-6:30AM Baptiste All Levels Jen Villegas
7:00-7:45AM Baptiste All Levels (45 min) Heidi Knight
8:00-8:45AM Baptiste All Levels (45 min) Alli Carpenter
9:15-10:15AM Baptiste All Levels Jen Engel
10:30-11:30AM Baptiste All Levels Crissa Sigl
12:00-12:45PM Baptiste All Levels (45 min) Kristin McGuire
12:50-1:25PM Meditation Class Kila Rennaker
1:30-2:30PM Baptiste All Levels Bobbi Marie Schenck
3:00-4:00PM Baptiste All Levels Brandy Quinn
4:30-5:30PM Baptiste All Levels Taylor Matus
6:15-7:15PM Baptiste All Levels Morgan Jackson
7:30-8:30PM Baptiste All Levels Marta Kohn
Sundance schedule
12:00-12:45PM Non-Heated All Levels (NHAL) Jamie Johnson
The Academy
6:00-7:00AM Baptiste All Levels William Pine
9:00-10:15AM Baptiste All Levels (75 min) Kila Rennaker
5:30-6:45PM Basics Joni Hart

Full Schedule

Westside

Sundance

Academy

Baptise Affiliate Studio
Sign up for class
Be the First to Know, Join our Email List
Join the Dialogue, Like us on Facebook